# SDR UALA2011102405752

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,967 hours, 11,972 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Condition: Out Of Tolerance
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK INOP LIGHT ON.  EICAS MSG 'L PACK TEMP' DISPLAYED.  OPERATED NORM AFTER 'STANDBY' SELECTED.  OK IN STANDBY.  REPLACED LEFT PACK TEMP CONT'L.  OPS CHECKED GOOD.
